# SDR AALA20100720AFW01

- Difficulty date: July 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 71,555 hours, 11,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143T23531
- Condition: Damaged
- Location: Fuselage
- Part time: 71,554 hours, 11,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE EXTERNAL DOUBLER WAS KNIFE EDGED BY THE TENSION HEAD LOCK FASTENERS INSTALLED IN THE EXTERNAL DOUBLER.  REPAIRED PER EA B767-53-011770 AFW CHOSE TO COMPLETELY TRIM OUT THE DAMAGED SKIN AND TEAR STRAP AND ACCOMPLISH AN SRM REPAIR AND TEAR STRAP SPLICE WITH TITANIUM DOUBLERS.
